# SDR SWAA2023082191171

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 12,487 hours, 5,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY EXIT LIGHT AFT ON FIRST OFFICERS SIDE DOES NOT ILLUMINATE<[01] RIGHT; AFT OVERWING EXIT SIDEWALL LIGHT INOP. OK TO CONTINUE PER MEL 33-21-01; SP 1B C/W AUTH# 151159;[02] REMOVED AND REPLACED R/H AFT WINDOW LIGHT OVERWING EXIT LIGHT ASSY REF B737MAX 8 AMM 33-21-00 INSTALLED PHASE 2 DATA LOAD OPS CHECK GOOD.
